MathSciNet Relay Station
MathSciNet bibliographic data
MR2545031 53C80 (53A30 57M50)
Moroianu, Sergiu; Schlenker, Jean-Marc Quasi-Fuchsian manifolds with particles. J. Differential Geom. 83 (2009), no. 1, 75–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement